# SDR AU001070

- Difficulty date: November 2, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 17983211
- Condition: Faulty
- Location: Cabin Cooling
- Part time: 49,363 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(AUS) NR 1 AIRCONDITIONING PACK FAILED. LT COOLING TURBINE AND HEAT EXCHANGER REPLACED.
